# SDR CALA2017123004702

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 71,199 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LT TEST FOUND R1 DOOR EMER LT POWER PACK (M33094) LOW CAPACITY. REPLACED R1 DOOR EMER LT POWER PACK (M33094) BATTERY AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM33-51-06-960-802 REV 81.
